# SDR ASOA2015102514028

- Difficulty date: October 25, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK CORRODED IN SEVERAL AREAS FROM FS 785.15 TO FS 847.00.  CORROSION OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  R & R 1 SEAT RAIL AT 785.15 TO 847 RT IAW AMM 53-00-49-000-801-A03, 53-00-49-400-801-A03 AND 53-00-49-400-801-A03.  COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343, REV M  AS WRITTEN.
